Mathematische Zeitschrift

, Volume 241, Issue 2, pp 271–311

The Adams-Novikov \(E_2\)-term for \(\pi_*(L_2S^0)\) at the prime 2

  • Katsumi Shimomura
  • Xiangjun Wang
Original article

DOI: 10.1007/s002090200415

Cite this article as:
Shimomura, K. & Wang, X. Math Z (2002) 241: 271. doi:10.1007/s002090200415

Abstract.

In this paper we determine the \(E_2\)-term of the Adams-Novikov spectral sequence converging to the homotopy groups \(\pi_*(L_2S^0)\) of \(L_2\)-localized sphere spectrum at the prime 2. The structure of the \(E_2\)-term indicates that the homotopy group \(\pi_i(L_2S^0)\) is finite except for i=0,-4 and -5.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Katsumi Shimomura
    • 1
  • Xiangjun Wang
    • 2
  1. 1.Department of Mathematics, Faculty of Science, Kochi University, Kochi, 780-8520, Japan (e-mail: katsumi@math.kochi-u.ac.jp) JP
  2. 2.Nankai University, Department of Mathematics, Tianjin 300071, P. R. China (e-mail: xwang@nankai.edu.cn) CN